# SDR SWIA2021070959421

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**L/H SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES AT APPROX. FS847.00+32-FS907.00     (C-CHECK RO 7/7/2021)    EVALUATED DAMAGE ON L/H SIDE SEAT TRACK FROM FS847.00+16-FS907.00. FOUND TO BE OUT OF ALLOWABLE LIMITS. REF CRJ-900 SRM 53-51-49-101-001-A02. REMOVED DAMAGED L/H SIDE SEAT TRACK AND INSTALLED NEW FABRICATED SEAT TRACK. REF CRJ-900 AMM 53-00-49-400-801-A07. TUC 8604 CAL DUE 30 NOV 21.
